# SDR SIMA200717703

- Difficulty date: June 22, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- Aircraft time: 16,844 hours, 19,940 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAIL PIPE HOT LIGHT ILLUMINATED, ABORTED TAKEOFF.  PERFORMED OPERATIONAL TEST OF THE RIGHT ENGINE NACELLE FIRE DETECTION SYSTEM IAW SAAB AMM 26-11-00 AND AMERICAN EAGLE WORK CARD G1-26AD-017R1 WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
